Hi there. Certain techniques are recommended by physicians to prevent or lessen severity of chemotherapy side effects like chemotherapy. You need to report any unusual feeling to your health care professional, protect areas with decreased sensation by not walking barefooted, wearing thick socks and soft soled shoes, avoid extreme temperature changes, protect hands and feet from extreme cold, use gloves when washing etc. simple comfort measures can be used like massage, flexible splints etc. measures to relieve constipation due to neuropathy are eat fiber rich fruits, drink 2-3 litres of fluids, exercise if tolerable, deep breathing, relaxation and guided imagery help in pain associated with neuropathy. Your chemotherapy may need to be interrupted or dose modified if symptoms are distressing. Consult a neurologist for appropriate guidance. Take care.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.